Jump to content

Propecia and Finasteride side effects after almost 10 years


conan
 Share

Recommended Posts

Dear All,

I have been taking propecia since May 2005 with few months were I was on and off , especially when my wife and I were trying to concive , job done we had twins in June 2011 !

 

Now the bad news , since 2 years I have been suffering from severe PE issue, the symptoms started right after my wife gave birth .

 

Finasteride did a superb job helping me keeping what is left of my natural hair but I also had previsous surgery before and I really do no want to stop the med at this point

 

I am not sure this event has nothing to do with the PE issue but after doing some research on the web I will point the cause towards finasteride…. And after 10 years on this meds I would like to stop taking it .

 

Reading this document is alo not very re-assuring

 

I would like to know if anyone is currently in the same state as am I , Ie side effects getting worse years after years

 

thanks

K

Link to comment
Share on other sites

Hello,

Thanks for the reply.

My issue is not to get the erction itself , this works prefectly well , the problem is controlling the ejaculation itself, it looks like my brain is disconnected from the rest ....

Cyalis wont be of any help here.

Than'ks

K

Link to comment
Share on other sites

  • Administrators

I don't think I've ever heard of finasteride causing PE, it's supposed to do the opposite, I know for me when I took it, I had a hard time becoming erect and even harder time ejaculating, PE is almost always mental, a lot of times it's our neurotic minds that cause this, I had PE when I was like 19, but at your age, I don't think you could do what I did at 19 which was just ejaculate and wait a few min and go again, I recommend cialis daily, this will certainly help maintain the erection after ejaculation, and it'll help train your mind and body to control it, think of it as training wheels, once you've trained your mind you can taper off.

I do not provide medical advice, recommendations, all responses are my opinion.

My Hair Transplant Journey

Melvin- Associate Publisher and Forum Moderator for the Hair Transplant Network, the Coalition Hair Loss Learning Center, and the Hair Loss Q&A Blog.

Follow our Social Media Instagram @thehairtransplantnetwork FacebookPintrest, Linkedin and YouTube.

 

Link to comment
Share on other sites

When did the PE start and how long has it been persisting? Not to go all shrink on you, but is there anything else in your life that coincides with the timeline--work, stress changes, etc? Have read alot on Fin but not as many references to PE. Long sexual bouts are usually the biggest culprit, or father time.

 

What did doc say?

Link to comment
Share on other sites

Hello,

I have an appointment on the 20.01 , will see what comes out of it .

Yeah you might be right , my wife and I had twins back in 2011 and I had some personal family issue as well at the very same period ...

 

Hard to say but when you go on google and you type "finasteride sexual side effects" you can easily find a whole bunch of lawsuits/story etc .... about the drug and it is potential negative effects .

 

As we say in French , "there is smoke without fire" .

 

Wait and see but the main goal of my original post was to see if other members who have been taking the drug for so long like me could also been suffering about the same symptoms .

 

thanks !

david

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...